# SDR DLM88980139

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DE
- Make and model: Doug MD-88
- Aircraft serial: 49967
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR FAILED TO RETRACT.  A/C RETURNED TO  CVG.  FOUND FLUID LEVEL OK AND LOW ON AIR.  REPLACED SCHRADER VLV, RESERVICED FLUID AND AIR.  A/C NOSE JACKED AND NOSE GEAR     RETRACTED OK.  TAXIED A/C.  NOSE STRUT IS NOW HOLDING FLUID AND AIR.  NO OTHER PROBLEMS NOTED.
